数学物理学报 ›› 2019, Vol. 39 ›› Issue (5): 1183-1191.

• 论文 • 上一篇    

WOD随机变量序列的完全收敛性和矩完全收敛性

章茜, 蔡光辉   

  1. 浙江工商大学统计与数学学院 杭州 310018
  • 收稿日期:2018-06-07 修回日期:2019-03-01 发布日期:2019-11-08
  • 通讯作者: 蔡光辉 E-mail:cghzju@163.com
  • 作者简介:章茜,E-mail:qiwa_007@163.com
  • 基金资助:
    浙江省自然科学基金(LY17A010003)和浙江省一流学科A类(浙江工商大学统计学)

Complete Convergence and Complete Moment Convergence for WOD Random Variables Sequences

Zhang Qian, Cai Guanghui   

  1. College of Statistics and Mathematics, Zhejiang Gongshang University, Hangzhou 310018
  • Received:2018-06-07 Revised:2019-03-01 Published:2019-11-08
  • Supported by:
    Supported by the the Natural Science Foundation of Zhejiang Province (LY17A010003) and the First Class Discipline of Zhejiang-A (Zhejiang Gongshang University-Statistics)

摘要: 该文采用五段截尾法,将Chen和Sung(2014)[5]的定理2.1以及Qiu和Chen(2014)[6]中的定理2.1推广至WOD随机变量序列情形,证明方法较已有的证明方法有所不同.

关键词: WOD随机变量序列, 完全收敛性, 矩完全收敛性

Abstract: In this paper, we use a new method to improve the corresponding result of Chen and Sung (2014)[5] and Qiu and Chen (2014)[6] by truncating the WOD random variables into five parts.

Key words: WOD random variables sequences, Complete convergence, Complete moment convergence

中图分类号: 

  • O211.4